International Journal of Theoretical Physics

, Volume 29, Issue 8, pp 863–866

Solutions of coupled KdV-type equations

  • Chanchal Guha-Roy
Article

Abstract

We consider a family of coupled (Ito type) KdV equations in 1+1 dimensions and use Hlavatý's technique to obtain a class of explicit wave-type solutions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Antonowicz, M., and Fordy, A. P. (1987).Physica D,28, 345.Google Scholar
  2. Guha-Roy, C. (1989).International Journal of Modem Physics, B,3, 871.Google Scholar
  3. Guha-Roy, C., Bagchi, B., and Sinha, D. K. (1986).Journal of Mathematical Physics,27, 2558.Google Scholar
  4. Hirota, R., and Satsuma, J. (1981).Physics Letters A,85, 407.Google Scholar
  5. Hlavatý, L. (1985).Journal of Physics A,18, 1933.Google Scholar
  6. Ito, M. (1982).Physics Letters A,91, 335.Google Scholar
  7. Takahashi, D., and Satsuma, J. (1988).Journal of the Physical Society of Japan,57, 417.Google Scholar
  8. Wadati, M. (1975).Journal of the Physical Society of Japan,38, 673.Google Scholar
  9. Whitham, G. B. (1974).Linear and Nonlinear Waves, Wiley, New York.Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Chanchal Guha-Roy
    • 1
  1. 1.Department of MathematicsJadavpur UniversityCalcuttaIndia

Personalised recommendations